Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Experiencing dizziness when bending, coughing with phlegm. On indapamide for blood pressure. What to do?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Experiencing dizziness when bending over and vertigo when going to bed, and dizziness upon arising.
Also have coughing when going to bed which seems caused by phlegm, but only occasionally is there enough to spit out . My appointment was cancelled due to the High River AB flood and I have been unable to reach my doctor as the office has been condemned. Age 69, weight 165, height 5'8". On indapamide for blood pressure. 1.25 mg.
cmestirrat@ WWW.WWWW.WW Thank you.
Posted Thu, 8 Aug 2013 in General Health
Answered by Dr. Nsah Bernard 1 hour later

Thanks for posting on XXXXXXX

From your description you might be suffering from benign paroxysmal positional vertigo (BPPV) which is an affection that does not have a specific cause but it arises as result of abnormal movement of fluids in the XXXXXXX ear.
Generally infection might be the onset of this and you might be experiencing the dizziness as a result of your lung infection since you mentioned that you are coughing with phlegm. From the look of things, you will definitely need to see a doctor or if you can get OTC antituissive which can give you temporary relief from cough (as you will require proper treatment for the cough, with probable antibiotics).
It is also possible, that you might be experiencing a complication of your hypertension (less likely if your BP is under control).
There is not much you can do from home in order to remedy the vertigo, so you will have to go the hospital for proper check up.

Hope this helps and if you have any more questions, please feel free to ask and accept my answer.

Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor